# SDR DALA2015010600104

- Difficulty date: January 1, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON MID CARGO DOOR SKIN BETWEEN BEAMS 3-4, 1EA, AND BETWEEN BEAMS 4-5, 6 EAS. DENTS WERE MEASURED, DUE TO WERE FOUND MANY DENTS OUT OF LIMITS DOOR SKIN WILL BE R & R.  OUTER SKIN AND DOUBLERS AND HOUSING WERE REMOVED IAW SRM 51-30-2 AND 51-30-5 AND 51-30-1.  OUTER SKIN WAS FABRICATED AND DRILLED IAW DWG 5910141, REV FE AND SRM 51-10-4. NEW SKIN WAS TREATED AND PAINTED IAW SRM 51-10-3 PAR 21 AND 14 NEW SKIN AND DOUBLERS AND HOUSING WERE INSTALLED IAW SRM 51-30-2 AND 51-30-5 AND 51-30-1.
